Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Can Bystolic and Amlodipine be taken together?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5612 Questions
I was told to stop losartan that I take in the morning and substitute Amlodipine to see if it will help the constant coughing. I am to take a second Amlodipine during the day. Can I take it with my Bystolic at night or continue to take it at 2:30 pm (like I have been doing already)?
Posted Mon, 24 Feb 2014 in Hypertension and Heart Disease
Answered by Dr. Ivan R. Rommstein 28 minutes later
Brief Answer: Hi and welcome to XXXXXXX Detailed Answer: Thanks for the query. You should take it like you ve been taking already and it is not recommended to take these 2 at the same time without consulting your doctor as it could cause hypotension. So just take amlodipine at 2:30 and see will it have less side effects than losartan. WIsh you good health. Feel free to ask. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor